# SDR DALA2021121407728

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 REF. ER/A 538383-14AD REV. B; FUSELAGE / FRAME / STA. 1300 / S-24R TO S-27R. SECTION I REPAIR IS TIME LIMITED AND REQUIRES FOLLOW-ON INSPECTION. CORRECTIVE ACTION: REF ERA 538383-14AD REV B. (2047626)
